# SDR 99ZZZM123

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LEFT JUNEAU LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO JUNEAU AND LANDED WITHOUT PROBLEM.  FERRIED TO KETCHIKAN GEAR DOWN.  TROUBLESHOOTING REVEALED CORRODED PINS ON CANNON PLUG.  CLEANED CANNON PLUG.  PERFORMED GEAR SWING OPS CHECK GOOD.  (M)
